Couldn't find what you looking for?

TRY OUR SEARCH!

I had a sexual encounter with a guy on 10/28. We had our clothes on, but at the moment, I felt like either the guy precumed or ejaculated on me. (Sorry, too much information. Just don't know how else to explain). Anyway, it wasn't near my vagina area, but I touch the place where he precummed/ejaculated and it was sort of wet, then I proceeded on the touch near my genital area to check if I was wet. Later on, I got kind of worried that when I touched his fluid, then mine, that maybe sperm could've gotten in. So about 13-14 hours later, I took an emergency contraceptive pill--Postinor-1 to be exact. I didn't feel any kind of side effects right after taking it, but on 11/2 I started cramping then bled lightly, but got heavier that night. It was very, very heavy. I read online that it was withdrawal bleeding. The last time I had my actual period, it started 10/16. So, I waited for my period which was supposed to come 11/16. On the 15th of November, I started cramping a little bit. I assumed that I was getting my period, but no sign. I had one little brownish spotting the 21st of November. But I still didn't get my period. I'm 2 weeks and a day late and I have been experiencing period like cramps, bloating, and lower abdominal pain, nausea, but no vomiting. I took a pregnancy test on the 15th of November and it was negative. So I waited for my period, still nothing. On12/1, I took a pregnancy test and it was negative. This was my first time taking EmergencyContraceptive Pill. I'm so scared that I didn't get my period and I'm feel these symptoms. Although I saw negative, I don't know what to believe until I get my actual period. I'm so scared. Today is 12/13 and I still didn't get my period. I feel occasional cramps. And have a lot of discharge. I'm really scared that I'm pregnant. Also, when I press on the right side of my lower abdomen, I feel slight pain. Not too much. 

Loading...

Were you pregnant?
Reply

Loading...